# SDR 2018FA0000159

- Difficulty date: May 19, 2018
- Submitted: May 22, 2018
- Operation: General aviation
- Aircraft: N988QC
- Make and model: Lear 35A
- Aircraft serial: 455
- Aircraft time: 18,124 hours, 13,925 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Rt Engine
- Part time: 18,124 hours, 13,925 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FIRE WARNING WHILE CLIMBING TO ALTITUDE. REDUCED POWER LIGHT WENT OUT. MADE UNSCHEDULED LANDING. TROUBLESHOT FIRE DETECT SYSTEM. NO FAULTS FOUND. REMOVED AND REPLACED THE RIGHT FIRE DETECT BOX AS A PRECAUTION. RAN ENGINE. NO FAULTS FOUND. RETURNED AIRCRAFT TO SERVICE.
